Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 79, NWS Omaha, NE

May 26, 2016Burt County, Dodge County, Washington County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at May 26, 2016, 12:58 AM CDT for Burt County, Dodge County, Washington County, Nebraska. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2016, 12:58 AM CDT (05:58 UTC)
Expired
May 26, 2016, 1:30 AM CDT
In force
32 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Burt County, NE, Dodge County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 49 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 1:24 AM CDTTSTM WND GST 483 Ese Tekamah, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 8:36 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 6.0 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1496 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1496 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1029 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

441 
WUUS53 KOAX 260558
SVROAX
NEC021-053-177-260630-
/O.NEW.KOAX.SV.W.0079.160526T0558Z-160526T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1258 AM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...
  SOUTHERN BURT COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 130 AM CDT

* AT 1257 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
  HOOPER...OR 33 MILES NORTHWEST OF OMAHA...MOVING NORTHEAST AT 45
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TEKAMAH...UEHLING...CRAIG...HERMAN AND SUMMIT LAKE STATE RECREATION
  AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 123 AND 141.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 132 AND 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4152 9644 4179 9656 4193 9615 4191 9615
      4191 9616 4190 9616 4187 9614 4170 9610
      4169 9612 4168 9612 4166 9610 4164 9610
TIME...MOT...LOC 0557Z 245DEG 55KT 4164 9642 

HAIL...<.75IN
WIND...60MPH
 
$$

MEAD
2 follow-up statements
043 
WWUS53 KOAX 260610
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
110 AM CDT THU MAY 26 2016

NEC021-053-177-260630-
/O.CON.KOAX.SV.W.0079.000000T0000Z-160526T0630Z/
DODGE NE-WASHINGTON NE-BURT NE-
110 AM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHEASTERN DODGE...NORTHWESTERN WASHINGTON AND SOUTHERN BURT
COUNTIES...

AT 109 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
TEKAMAH...OR 33 MILES NORTH OF OMAHA...MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TEKAMAH...UEHLING...CRAIG...HERMAN AND SUMMIT LAKE STATE RECREATION
AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 123 AND 141.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 132 AND 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4152 9644 4179 9656 4193 9615 4191 9615
      4191 9616 4190 9616 4187 9614 4170 9610
      4169 9612 4168 9612 4166 9610 4164 9610
TIME...MOT...LOC 0609Z 243DEG 53KT 4172 9624 

HAIL...<.75IN
WIND...60MPH
 
$$

MEAD
824 
WWUS53 KOAX 260627
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
127 AM CDT THU MAY 26 2016

NEC021-053-177-260636-
/O.EXP.KOAX.SV.W.0079.000000T0000Z-160526T0630Z/
DODGE NE-WASHINGTON NE-BURT NE-
127 AM CDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DODGE...
NORTHWESTERN WASHINGTON AND SOUTHERN BURT COUNTIES WILL EXPIRE AT 130
AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
WEST CENTRAL IOWA...AND NORTHEASTERN NEBRASKA.

LAT...LON 4152 9644 4179 9656 4193 9615 4191 9615
      4191 9616 4190 9616 4187 9614 4170 9610
      4169 9612 4168 9612 4166 9610 4164 9610
TIME...MOT...LOC 0625Z 245DEG 55KT 4172 9624 

$$

MEAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:44 AM CDT, 14 minutes earlier.

Area forecast discussion, May 26, 12:44 AM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1244 AM CDT THU MAY 26 2016

.SHORT TERM...(tonight through Saturday)
Issued at 250 PM CDT Wed May 25 2016

Potential for periods of thunderstorms will extend through the
short term portion of the forecast. Good moisture and instability
is expected to remain across the region during this time frame as
a pair of upper troughs kick out a series of short waves across the
plains region.

Surface map at 19z showed an area of low pressure over northeast
South Dakota with a weak trough extending from the low into
northwest Nebraska. A second low was over south central Kansas
with a warm front extending into northeast Kansas and a dry line
stretching south into north central Texas. These two surface
features are expected to be the primary focus for thunderstorm
development into Thursday.

A few storms had already developed over far western Nebraska and
western South Dakota early this afternoon with short range models
showing them spreading east ahead of the Dakota surface trough
into the evening as an upper wave tracks toward the upper midwest.
Main focus then shifts to the south on Thursday and Thursday night
with Kansas system as warm front lifts north to vicinity of
southern Nebraska border by late afternoon. This boundary
continues to lift into eastern Nebraska during the evening
becoming stationary in a northeast to southwest orientation by
late evening into early Friday. Combination of stalled boundary
and high PW will allow strong chance of heavy rain event across
the area Thursday night, likely preceeded by severe weather event
late Thursday afternoon and evening. No headlines at this time but
will mention in HWO and blast message to increase awareness of the
potential.

Chance of storms will continue for Friday into Saturday as the
main upper trough moves across the lower Missouri valley.

.LONG TERM...(Saturday night through Wednesday)
Issued at 250 PM CDT Wed May 25 2016

Upper pattern flattens for a time behind the lower Missouri valley
trough Saturday night into Sunday but begins to amplify again
Sunday night into Monday. This will allow another extended period
of showers and thunderstorms to setup across the region through
Wednesday.

&&

.AVIATION...(06Z TAFS for KOMA...KLNK...KOFK through 06Z Friday)
Issued at 1242 AM CDT Thu May 26 2016

convection will have cleared kofk by taf effective time. storms
will affect klnk currently through about 0630z...and koma from
about 07-09z. beyond that...should be several dry hours. models
were hinting at some mvfr conditions developing at klnk/koma for a
few hours 09-15z. convection may begin to redevelop at taf sites
by 18z and beyond.

&&

.OAX Watches/Warnings/Advisories...
NE...None.
IA...None.
&&

SHORT TERM...Fobert
LONG TERM...Fobert
AVIATION...DeWald
Hazardous weather outlook, May 25, 4:53 PM CDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
453 PM CDT WED MAY 25 2016

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-261200-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
453 PM CDT WED MAY 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS EVENING INTO
TONIGHT...MAINLY OVER NORTHEAST NEBRASKA. LARGE HAIL AND DAMAGING
WIND GUSTS WILL BE THE PRIMARY HAZARDS.

A WARM FRONT WILL BECOME ESTABLISHED ACROSS EASTERN NEBRASKA AND
WESTERN IOWA ON THURSDAY. THIS BOUNDARY WILL SERVE AS A FOCUS FOR
SEVERE STORM DEVELOPMENT DURING THE AFTERNOON AND EVENING HOURS.
ALL HAZARDS INCLUDING TORNADOES...LARGE HAIL...DAMAGING WINDS AND
FLOODING ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

SEVERE WEATHER AND FLOODING REMAIN POSSIBLE THROUGH THURSDAY
NIGHT...AND PERHAPS INTO FRIDAY. THUNDERSTORM CHANCES WILL
PERSIST INTO THE EARLY TO MIDDLE PART OF NEXT WEEK...WITH A
CONTINUING RISK FOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TONIGHT BUT MAY BE
NEEDED ON THURSDAY.

In the hours before

Special weather statement, May 26, 12:33 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1233 AM CDT THU MAY 26 2016

IAZ080-091-260615-
PAGE IA-MONTGOMERY IA-
1233 AM CDT THU MAY 26 2016

...SPECIAL WEATHER STATEMENT...

AT 1233 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES EAST OF ESSEX...OR 25 MILES WEST OF BEDFORD...MOVING NORTHEAST
AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VILLISCA...ESSEX...STANTON...YORKTOWN...HEPBURN AND VIKING LAKE STATE
PARK.

THIS INCLUDES HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 42 AND 48.

LAT...LON 4069 9517 4082 9533 4101 9511 4096 9493
      4084 9493
TIME...MOT...LOC 0533Z 227DEG 32KT 4081 9518

MEAD
Special weather statement, May 26, 12:36 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1236 AM CDT THU MAY 26 2016

NEZ066>068-078-088>090-092-260600-
JEFFERSON NE-JOHNSON NE-CASS NE-GAGE NE-LANCASTER NE-SALINE NE-
PAWNEE NE-OTOE NE-
1236 AM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SALINE...
NORTHEASTERN JEFFERSON...SOUTHWESTERN CASS...WESTERN JOHNSON...
NORTHERN GAGE...SOUTHERN LANCASTER...NORTHWESTERN PAWNEE AND WESTERN
OTOE COUNTIES UNTIL 100 AM CDT...

AT 1236 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF LINCOLN TO
NEAR PLYMOUTH...AND MOVING EAST AT 40 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LINCOLN...BEATRICE...WAVERLY...HICKMAN...BENNET...FIRTH...PALMYRA...
DE WITT...CORTLAND...PLYMOUTH...PANAMA...CLATONIA...HALLAM...
PICKRELL...DOUGLAS...EAGLE...ADAMS...ROCA...SPRAGUE AND FILLEY.

THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 136 IN NEBRASKA NEAR
MILE MARKER 178...AND BETWEEN MILE MARKERS 188 AND 197.
 HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 466 AND 478.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 24 AND 60...AND MILEMARKER
71 AND NEAR MILEMARKER 77.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 403 AND 412.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHEASTERN NEBRASKA.

LAT...LON 4092 9630 4026 9644 4027 9704 4090 9669
TIME...MOT...LOC 0536Z 255DEG 42KT 4089 9669 4034 9697

MEAD
Special weather statement, May 26, 12:40 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1240 AM CDT THU MAY 26 2016

NEZ015-033-034-044-045-051>053-066-067-260615-
DODGE NE-DOUGLAS NE-CASS NE-LANCASTER NE-THURSTON NE-WASHINGTON NE-
SAUNDERS NE-BURT NE-SARPY NE-CUMING NE-
1240 AM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CASS...DOUGLAS...
DODGE...WASHINGTON...NORTHEASTERN LANCASTER...SOUTHEASTERN CUMING...
SOUTHEASTERN THURSTON...EASTERN SAUNDERS...SARPY AND BURT COUNTIES
UNTIL 115 AM CDT...

AT 1239 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BEEMER TO 7 MILES
SOUTH OF SCRIBNER TO NEAR WAHOO TO NEAR WAVERLY...AND MOVING
NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OMAHA...FREMONT...PAPILLION...LA VISTA...BLAIR...
WAHOO...GRETNA...WEST POINT...WAVERLY...ASHLAND...VALLEY...TEKAMAH...
SPRINGFIELD...ARLINGTON...YUTAN...LOUISVILLE...SCRIBNER...LYONS...
WATERLOO AND HOOPER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 109 AND 167.
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 420 AND 447.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 114 AND 138.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 97 AND 155.
 HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 452 AND 466.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 412 AND 446.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
EASTERN NEBRASKA.

LAT...LON 4207 9632 4174 9616 4142 9608 4095 9603
      4090 9658 4123 9662 4153 9668 4193 9683
TIME...MOT...LOC 0539Z 243DEG 33KT 4191 9683 4156 9668 4124 9660 4090
9656

MEAD
Local storm report, May 26, 12:47 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1247 AM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND GST     2 NE WAHOO              41.24N 96.59W
05/26/2016  M58.00 MPH       SAUNDERS           NE   ASOS

&&

VDEWALD
Local storm report, May 26, 12:52 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1252 AM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 AM     HAIL             PENDER                  42.11N 96.71W
05/26/2016  M0.88 INCH       THURSTON           NE   EMERGENCY MNGR

&&

VDEWALD
Special weather statement, May 26, 12:54 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1254 AM CDT THU MAY 26 2016

IAZ043-NEZ015-018-033-260645-
MONONA IA-THURSTON NE-CUMING NE-WAYNE NE-
1254 AM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONONA...
NORTHEASTERN CUMING...THURSTON AND SOUTHEASTERN WAYNE COUNTIES UNTIL
145 AM CDT...

AT 1254 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES WEST OF PENDER...OR 30 MILES EAST OF NORFOLK...MOVING EAST AT
30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WISNER...PENDER...WALTHILL...WINNEBAGO...BANCROFT...MACY...ROSALIE...
THURSTON AND THE HIGHWAY 9 AND 51 JUNCTION.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA NEAR MILE MARKER 106.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 156 AND 168.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 157 AND 169.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
WEST CENTRAL IOWA...AND NORTHEASTERN NEBRASKA.

LAT...LON 4194 9689 4212 9694 4221 9666 4226 9637
      4208 9631
TIME...MOT...LOC 0554Z 262DEG 24KT 4209 9682

MEAD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:13 PM CDTSevere Thunderstorm WarningOAXKnox32 min
May 25, 8:42 PM CDTSevere Thunderstorm WarningOAXKnox33 min
May 25, 9:10 PM CDTSevere Thunderstorm WarningOAXCedar, Knox35 min
May 25, 9:36 PM CDTSevere Thunderstorm WarningOAXCedar, Knox24 min
May 25, 9:54 PM CDTSpecial Weather StatementOAXPierce36 min
May 25, 9:56 PM CDTSevere Thunderstorm WarningOAXCedar34 min
May 25, 9:59 PM CDTSevere Thunderstorm WarningOAXCedar, Knox, Pierce31 min
May 25, 10:27 PM CDTSevere Thunderstorm WarningOAXCedar, Knox, Pierce, Wayne33 min
May 25, 10:42 PM CDTSpecial Weather StatementOAXLancaster48 min
May 25, 10:44 PM CDTSpecial Weather StatementOAXRichardson31 min
May 25, 10:52 PM CDTSpecial Weather StatementOAXBoone38 min
May 25, 10:55 PM CDTSevere Thunderstorm WarningOAXCedar, Wayne35 min
May 25, 11:18 PM CDTSpecial Weather StatementOAXBoone27 min
May 25, 11:27 PM CDTSevere Thunderstorm WarningOAXCedar, Wayne33 min
May 25, 11:36 PM CDTSpecial Weather StatementOAXPlatte39 min
May 25, 11:42 PM CDTSevere Thunderstorm WarningOAXMadison, Platte33 min
May 25, 11:57 PM CDTSevere Thunderstorm WarningOAXWayne33 min
May 26, 12:06 AM CDTSpecial Weather StatementOAXButler, Colfax, Dodge, Saunders, Seward39 min
May 26, 12:12 AM CDTSpecial Weather StatementOAXStanton33 min
May 26, 12:36 AM CDTSpecial Weather StatementOAXLancaster24 min
May 26, 12:40 AM CDTSpecial Weather StatementOAXBurt, Cuming, Dodge, Douglas, Sarpy, Washington35 min
May 26, 12:49 AM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders, Washington26 min
May 26, 12:54 AM CDTSpecial Weather StatementOAXThurston51 min
May 26, 1:07 AM CDTSevere Thunderstorm WarningOAXDouglas, Washington23 min
May 26, 1:19 AM CDTSevere Thunderstorm WarningOAXBurt26 min
May 26, 1:22 AM CDTSevere Thunderstorm WarningOAXBurt, Thurston23 min
May 26, 1:22 PM CDTFlash Flood WatchOAXCass, Gage, Jefferson, Johnson, Lancaster, Nemaha and 4 more14 hr
May 26, 1:50 PM CDTSevere Thunderstorm WarningOAXLancaster, Saline25 min
May 26, 2:14 PM CDTSevere Thunderstorm WarningOAXOtoe31 min
May 26, 2:15 PM CDTSevere Thunderstorm WarningOAXSaline, Seward30 min
May 26, 2:19 PM CDTSevere Thunderstorm WarningOAXLancaster, Saline, Seward26 min
May 26, 2:42 PM CDTSevere Thunderstorm WarningOAXSaline, Seward33 min
May 26, 3:09 PM CDTSevere Thunderstorm WarningOAXSaline36 min
May 26, 3:10 PM CDTFlash Flood WarningOAXLancaster5 hr
May 26, 3:13 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline32 min
May 26, 3:17 PM CDTFlash Flood WarningOAXSaline, Seward3 hr
May 26, 3:39 PM CDTTornado WarningOAXGage, Lancaster25 min
May 26, 3:42 PM CDTSevere Thunderstorm WarningOAXLancaster, Saline33 min
May 26, 3:50 PM CDTFlash Flood WarningOAXGage, Lancaster, Saline3 hr
May 26, 3:50 PM CDTSevere Thunderstorm WarningOAXCass, Otoe25 min
May 26, 4:03 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster27 min
May 26, 4:11 PM CDTFlash Flood WarningOAXCass, Otoe3 hr
May 26, 4:27 PM CDTSevere Thunderstorm WarningOAXJohnson, Otoe33 min
May 26, 4:32 PM CDTSpecial Weather StatementOAXGage, Jefferson43 min
May 26, 4:40 PM CDTTornado WarningOAXJohnson, Nemaha, Otoe35 min
May 26, 4:45 PM CDTFlash Flood WarningOAXCass, Lancaster, Otoe3 hr
May 26, 5:04 PM CDTFlash Flood WarningOAXOtoe3 hr
May 26, 5:10 PM CDTTornado WarningOAXNemaha, Otoe23 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.